MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; CANE

COM-DA HEALTHCARE CO.,LTD DRIVE; CANE
Model Number 10381BLK-1
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a cane by an end user, who stated that "while walking with the cane it got wet and he slipped and fell." the end user hit his head but did not seek medical attention.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
CANE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west di
no. 6 workshop ii
zhongshan city, guangdong 62348
CH  62348
MDR Report Key16485683
Report Number2438477-2023-00014
Device Sequence Number5660232
Product Code IPS
UDI-Device Identifier00822383224916
UDI-Public822383224916
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2023
Report Date (Section F) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10381BLK-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/07/2023
Date Report to Manufacturer02/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient SexMale
Patient Weight84 KG
Date Report Sent to FDA02/17/2023